# SDR F3LA98080

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: Nr 1 Gen
- Stage of operation: DE
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PHX - FLT 429 - DURING DESCENT INTO PHX, FLIGHT CREW REPORTED NR 1 GENERATOR OFF BUS LIGHT ILLUMINATED FOLLOWED BY THE SMELL OF ELECTRICAL SMOKE WITH A SMALL AMOUNT OF VISIBLE SMOKE NOTICED.  COMPLIED WITH SMOKE REMOVAL CHECKLIST AND SMOKE DISSIPATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED GENERATOR CONTROL UNIT AND CHECKED OK.  (M)
